# SDR DHL2006807521

- Difficulty date: November 13, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E LWR SKIN HOLES ELONGATED STA XFS 520.168 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 11-10-06, DWG AC24-57-R03 REV IR DATED 11-01-06.  REMOVED FASTENERS IAW SRM 51-3-0, SRM 51-1-21.  CUT OUT DAMAGED SECTION IAW DWG AC24-57-R03.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  FABRICATED EXT REPAIR DOUBLER (AL7075T6 0.071") AND 2 FILLER (AL7075T6 0.063") IAW DWG AC24-57-R03.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG AC24-57-R03, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
